# SDR CALA2013083000594

- Difficulty date: August 28, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N74007
- Make and model: Boeing 777224
- Aircraft serial: 29477
- Aircraft time: 72,365 hours, 7,518 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 263BA1012
- Condition: Failed
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE ODOR IN FLIGHT DECK CABIN.  SMOKE ODOR IN FLIGHT DECK CABIN CONDITIONAL INSPECTION CHECKED OUT IAW AMM TASK 05-51-58-800-801C3 - SATISFACTORY
